# SDR FDEA201801260247

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1840, LBL 47.5 FOUND CORRODED.  THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R, FIG 201, REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
